# SDR AALA201704059014

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 14,859 hours, 5,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Defective
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR GUST LOCK DID NOT ENGAGE WHEN DOOR OPENED UPON ARRIVAL. REPLACED FORWARD ENTRY DOOR GUIDE ARM PIN AND BUSHING ASSY IAW AMM TASK 52-11-21. THE AIRCRAFT WAS GROUNDED.
